Dr. Sathish Kumar A. >>Publications

For some of my papers and preprints, click, https://www.researchgate.net/profile/A_Kumar12

 

Selected Publications: 

1. A. Sathish Kumar, and P. Devaraj, Approximation by generalized bivariate Kantorovich sampling type series, The Journal of Analysis, DOI:10.1007/s41478-018-0085-6, 2018. 

2. A. Sathish Kumar, M. Pourgholamhossein and S.M. Tabatabaie, Generalized Kantorovich sampling type series on hypergroups, Novi Sad J. Math, 48 (1),117-127, 2018. 

3. A. Tuncer, P. N. Agrawal and A. Sathish Kumar, On a modification of (p; q)-Szasz-Mirakyan operators, Complex Analysis and Operator Theory, 12(1), 55–167, 2018. 

4.  A. Sathish Kumar, A. Tuncer, Approximation by generalized Baskakov-Durrmeyer-Stancu type operators,Rendi. Circ. Mat. Palermo, 65(3),411–424, 2016.

5. P. N. Agrawal and A. Sathish Kumar, Approximation by complex q-modified Bernstein Schurer operators on compact disks, Ann. Univ. Ferrara , 61 (2) , 219-239, 2015. 

6. P. N. Agrawal, Z. Finta and A. Sathish Kumar, Bernstein-Schurer-Kantorovich type operators based on q-integers, Appl. Math. Comput, 256 (2015) 222-231. 

7. P. N. Agrawal, Z. Finta and A. Sathish Kumar, Bivariate q-Bernstein-Schurer-Kantorovich operators, Results.Math.,67(3-4),365–380, 2015.